Logarithmic residues, Rouché's theorem, and spectral regularity: The C*-algebra case

Harm Bart, T Ehrhardt, B Silbermann

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

Using families of irreducible Hilbert space representations as a tool, the theory of analytic Fredholm operator valued function is extended to a C*-algebra setting. This includes a C*-algebra version of Rouché's Theorem known from complex function theory. Also, criteria for spectral regularity of C*-algebras are developed. One of those, involving the (generalized) Calkin algebra, is applied to C*-algebras generated by a non-unitary isometry.
Original languageEnglish
Pages (from-to)816-847
Number of pages32
JournalIndagationes Mathematicae
Volume23
Issue number4
DOIs
Publication statusPublished - 2012

Fingerprint

Dive into the research topics of 'Logarithmic residues, Rouché's theorem, and spectral regularity: The C*-algebra case'. Together they form a unique fingerprint.

Cite this